Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 CANNULATED LENKE PROBE HOUSING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHOPEDIATRICS 5.5/6.0 CANNULATED LENKE PROBE HOUSING
Model Number
01-1301-6021
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Surgeon was using cannulated probe for s2ai screw prep.When using, it broke in the patient past the si joint and they had to spend time to remove.This caused a delay greater than 30 mins.
New Search
Submit an Adverse Event Report
Brand Name
5.5/6.0 CANNULATED LENKE PROBE HOUSING
Common Device Name
5.5/6.0 CANNULATED LENKE PROBE HOUSING
Manufacturer
(Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer
(Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN
MDR Report Key
23444409
Report Number
3006460162-2025-00063
Device Sequence Number
9067045
Product Code
HXB
UDI-Device Identifier
00840194417044
UDI-Public
00840194417044
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/31/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Model Number
01-1301-6021
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/01/2025
Initial Report FDA Received Date
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Male